Pacific Journal of Mathematics

$p$-adic integral transforms on compact subgroups of ${\bf C}_p$.

Neal Koblitz

Article information

Source
Pacific J. Math., Volume 120, Number 1 (1985), 131-138.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703888

Mathematical Reviews number (MathSciNet)
MR808933

Zentralblatt MATH identifier
0581.12018

Subjects
Primary: 11S80: Other analytic theory (analogues of beta and gamma functions, $p$-adic integration, etc.)
Secondary: 11Q25

Citation

Koblitz, Neal. $p$-adic integral transforms on compact subgroups of ${\bf C}_p$. Pacific J. Math. 120 (1985), no. 1, 131--138. https://projecteuclid.org/euclid.pjm/1102703888


Export citation

References

  • [1] Y. Amice and J. Velu, Distributionsp-adiques associees awe series de Hecke, Journees Arith., 1974.
  • [2] M. EL Ashworth, Congruence properties of coefficients of modularforms using sigma functions, Ph.D.thesis (Oxford University, 1966).
  • [3] D. Barsky, Transformation de Cauchyp-adique et algebre d'lwasawa, Math. Ann., 232 (1978), 255-266.
  • [4] N. M. Katz, p-adic Properties of Modular Schemes and Modular Forms, Proc. 1972 Antwerp Summer School, Springer Lectures Notes in Math.,350 (1973), 70-189.
  • [5] Ha Huy Khoai, Inverse formula for the Mellin-Mazur transform and some applica- tions, to appear.
  • [6] N. Koblitz, 2-adic and 3-adic ordinals of (1//)-expansion coefficients for the weight 2 Eisenstein series, Bull. London Math. Soc, 9 (1977), 188-192.
  • [7] N. Koblitz,p-adic Numbers, p-adic Analysis, and Zeta-Functions, Springer-Verlag, 1977.
  • [8] N. Koblitz, p-adic Analysis: a Short Course on Recent Work, Cambridge Univ. Press, 1980.
  • [9] B. Mazur, Analysep-adique, Bourbaki report (unpublished), 1972.
  • [10] B. Mazur and H. P. F. Swinnerton-Dyer, Arithmetic of Weil curves, Inventiones Math., 25 (1974), 1-61.
  • [11] Modular Functions in One Variable IV, Springer Lecture Notes in Math., 476, Springer-Verlag, 1975.
  • [12] M. M. Vishik, On applications of the Shnirelman integral in non-archimedean analysis, Uspekhi Mat. Nauk, 34 (1979), 223-224.